Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

Finite dimensional representations of symplectic reflection algebras associated to wreath products


Authors: Pavel Etingof and Silvia Montarani
Journal: Represent. Theory 9 (2005), 457-467
MSC (2000): Primary 16G99
DOI: https://doi.org/10.1090/S1088-4165-05-00288-8
Published electronically: July 21, 2005
MathSciNet review: 2167902
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using deformation theory of representations of algebras, we construct families of finite dimensional representations of symplectic reflection algebras associated to wreath products.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 16G99

Retrieve articles in all journals with MSC (2000): 16G99


Additional Information

Pavel Etingof
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
Email: etingof@math.mit.edu

Silvia Montarani
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
Email: montarani@math.mit.edu

DOI: https://doi.org/10.1090/S1088-4165-05-00288-8
Received by editor(s): March 15, 2004
Received by editor(s) in revised form: May 14, 2005
Published electronically: July 21, 2005
Additional Notes: The work of P.E. was partially supported by the NSF grant DMS-9988796 and the CRDF grant RM1-2545-MO-03
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society